Had three wisdom teeth removed today but throwing up now, two separate times. Am taking hydrocodone for pain. Ate very little bland food. Why vomiting?

A few reasons. If you were sedated, then it probably the sedation that is causing the vomiting. Narcotic pain medications can cause vomiting also. If you are not in severe pain then switch over the plain tylenol (acetaminophen) or ibuprofen.
Possibly medicatoin. Many medication including hydrocodone can cause an upset stomach as well as the ingestion of blood during a procedure. Ingestion is likely to have occured to some degree as well so it could be a combination.
Side effect . Hydrocodone is an intermediate opiate analgesic which is metabolized to hydromorphone, the active metabolite. One of the side effects of opiate analgesics is nausea and vomiting. This side effect is more prominant in some patients and either must be discontinued to avoid the side effects or replaced with another analgesic which may not have the side effect.
Hydrocodone. Narcotic pain medication is notorious for causing nausea and vomiting. Try eating what you can before you take your pain medication or ask for anti nausea medication.
Possible allergy. Possible hydrocodone allergy or taking too high of a dose. I would check with dentist to correct medicine and dosage immediately.

Related Questions

22 years old and recently had my wisdom teeth removed and on hydrocodone for several days. I just got my period two weeks early. What does this mean?

Likely nothing. Periods may occur early, be heavier or lighter than usual or be missed altogether after stresses such as surgical procedures, significant emotional stress, etc. No need to worry. Read more...
Likely untelated. It is extremely unlikely that your wisdom teeth extraction and the timing of your period are related, however, stress may play a factor. If you are concerned make an appointment with your OB for a evaluation. Read more...